# SDR ASOA201701091119

- Difficulty date: January 9, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 22,914 hours, 14,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895305
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH RECEIVED GEAR DOWN DISAGREE WARNING MESSAGE. FOLLOWED QRH PULLED MANUAL RELEASE HANDLE, RECEIVED 3 GREEN DOWN & LOCKED INDICATION. LANDING NORMAL, NOSE WHEEL STEERING IN-OP. REMOVED AND REPLACED PSEU IAW AMM 32-61-01, OPS CHECKED GOOD.
